# SDR C2XA03CL106

- Difficulty date: June 6, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- Aircraft serial: 145192
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7455501
- Part serial: 0134
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL LEVER.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
